# SDR SWAA2022022194223

- Difficulty date: July 3, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 39,024 hours, 18,925 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF CUSTOMER CARD # 14079 FOUND #4 LOWER BEAM CRACKED AT INBOARD RADIUS MOST FORWARD ATTACH POINT OF HANDLE BOX. / FORWARD SERVICE DOOR #4 LOWER BEAM CRACKED AT INBOARD REDIUS WAS REMOVED & REPLACED ON WORK ORDER: 508029.
